# SDR FDEA201202280709

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 43,595 hours, 29,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION,  FOUND L1 DOOR SLIDE COMING OUT AND COVER NOT SECURE.  REINSTALLED DOOR SLIDE AND COVER IAW DOOR COVER PLACARD.
